Mathematische Zeitschrift

, Volume 179, Issue 4, pp 437–451 | Cite as

On the partial regularity of weak solutions of nonlinear parabolic systems

  • Mariano Giaquinta
  • Michael Struwe
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Campanato, S.: Proprietà di hölderianità di alcune classi di funzioni. Ann. Scuola Norm. Sup. Pisa Cl. Sci. Ser. 4,17, 175–188 (1963)Google Scholar
  2. 2.
    Campanato, S.: Equazioni paraboliche del secondo ordine e spazi ℒ2,θ(Ω, δ). Ann. Mat. Pura Appl.73, 55–102 (1966)Google Scholar
  3. 3.
    Campanato, S.:L p regularity for Weak Solutions of Parabolic Systems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. Ser. 4,7, 65–85 (1980)Google Scholar
  4. 4.
    Cannarsa, P.: On a maximum principle for elliptic systems with constant coefficients. Preprint Istituto di Matematica, Università di PisaGoogle Scholar
  5. 5.
    Daniljuk, G.N., Skrypnik, I.V.: On partial regularity of generalized solutions of quasilinear parabolic systems. Dokl. Akad. Nauk SSSR250, (1980). Engl. transl.: Soviet Math. Dokl.21, 195–198 (1980)Google Scholar
  6. 6.
    Da Prato, G.: Spazi ℒ2,θ(Ω, δ) e loro proprietà. Ann. Mat. Pura Appl.69, 383–392 (1965)Google Scholar
  7. 7.
    Giaquinta, M.: Multiple integrals in the Calculus of Variations and non linear elliptic systems. Vorlesungsreihe des Sonderforschungsbereiches 72,5, Universität Bonn 1981Google Scholar
  8. 8.
    Giaquinta, M., Giusti, E.: Partial regularity for the solutions to nonlinear parabolic systems. Ann. Mat. Pura Appl.47, 253–266 (1973)Google Scholar
  9. 9.
    Giaquinta, M., Giusti, E.: Nonlinear elliptic systems with quadratic growth. Manuscripta Math.24, 323–349 (1978)Google Scholar
  10. 10.
    Giaquinta, M., Modica, G.: Regularity results for some classes of higher order non linear elliptic systems. J. Reine Angew. Math.311/312, 145–169 (1979)Google Scholar
  11. 11.
    Giusti, E.: Precisazione delle funzioni inH 1,p e singolarità delle soluzioni deboli di sistemi ellittici non lineari. Boll. Un. Mat. Ital.1, 71–76 (1969)Google Scholar
  12. 12.
    Ladyzhenskaya, O.A., Solonnikov, V.A., Ural'ceva, N.N.: Linear and quasilinear equations of parabolic type. Translations of Mathematical Monographs23, Providence, Rhode Island: American Mathematical Society 1968Google Scholar
  13. 13.
    Pulvirenti, G.: Sulla sommabilitàL p delle derivate prime delle soluzioni deboli del problema di Cauchy-Dirichlet per le equazioni lineari del secondo ordine di tipo parabolico. Matematiche (Catania)22, 1–16 (1967)Google Scholar
  14. 14.
    Pulvirenti, G.: Ancora sulla sommabilitàL p delle derivate prime delle soluzioni deboli del problema di Cauchy-Dirichlet. Matematiche (Catania)23, 160–165 (1968)Google Scholar
  15. 15.
    Struwe, M.: On the Hölder continuity of bounded weak solutions of quasilinear parabolic systems. Manuscripta Math.35, 125–145 (1981)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Mariano Giaquinta
    • 1
  • Michael Struwe
    • 2
  1. 1.Istituto di Matematica ApplicataUniversità di FirenzeFirenzeItalia
  2. 2.Institut für Angewandte Mathematik der UniversitätBonnFederal Republic of Germany

Personalised recommendations